# SDR USAA2009100192676

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 65,399 hours, 44,154 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 69392285
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B3 - MAJOR REPAIR - LEFT INBOARD GROUND SPOILER OUTBOARD HINGE WORN.  REPLACED NR 4 GROUND SPOILER BOARD & ATTACH FITTING.
